# SDR MAL2008F00011

- Difficulty date: June 18, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY PANEL 193AL DAMAGED 4 INCHES AFT OF GPU RECEPTACLE DOOR.  REPAIRED. (K)
